# SDR REXA2014061400616

- Difficulty date: June 14, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 14,926 hours, 9,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CR LT SIDE WALL SEAT TRACK HAS CORROSION DAMAGE AT FS 710 & FS 696.  REMOVED OLD SEAT TRACK IAW AMM 53-00-49-000-801-A07.  FABRICATED NEW TRACK IAW REQ 670-53-00-343 & DWG PL SH 690-36284.  INSTALLED NEW TRACK IAW AMM 53-00-49-400-801-A07.
